MAUDE Adverse Event Report: BECTON DICKINSON INDUSTRIAS CIRURGICAS, LTDA. BD ANGIOCATH¿ IV CATHETER 20G X 1.16 IN; INTRAVASCULAR CATHETER

BECTON DICKINSON INDUSTRIAS CIRURGICAS, LTDA. BD ANGIOCATH¿ IV CATHETER 20G X 1.16 IN; INTRAVASCULAR CATHETER
Catalog Number 381134
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/04/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that foreign matter (particle) was found on the catheter of the bd angiocath¿ iv catheter 20g x 1.16 in, before use.There was no report of injury or medical intervention.
 
Additional Manufacturer Narrative
Investigation: samples/ photos: it was received one opened and unused sample returned from customer of batch: 3249332 from angiocath 20gx1.16.After visual analysis of the products under magnification, it was not possible to confirm the presence of silicone drops on the catheter.Dhr review: the batches of the packaged product 3249332 and the assembled set batch 3238050 referring to them were analyzed, but were no evidenced records of foreign/ no foreign matter in the product.Qn/ ncmr review: there are no quality notification (qn) or non-conformity report records of foreign and no foreign matter for the claimed lots.Based on the investigations the root cause was not determined for the reported incident, since the complaint was not confirmed.

Brand Name
BD ANGIOCATH¿ IV CATHETER 20G X 1.16 IN
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BECTON DICKINSON INDUSTRIAS CIRURGICAS, LTDA.
ave. pres.juscelino kubitschek
273 francisco bernardino
juiz de fora
MDR Report Key6992058
Report Number9610048-2017-00054
Device Sequence Number1005063
Product Code FOZ
UDI-Device Identifier00382903811342
UDI-Public00382903811342
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K151698
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date09/30/2018
Device Catalogue Number381134
Device Lot Number3249332
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/26/2017
Initial Date Received by Manufacturer 10/06/2017
Supplement Date Received by Manufacturer10/06/2017
Initial Report FDA Received Date10/31/2017
Supplement Report FDA Received Date12/20/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;